# SDR AWXA200301125

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 53,574 hours, 33,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 9 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING INSPECTION DISCOVERED A BAD CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT.   ISSUED MEL 33-19, COND. 1 (FLOOR PROXIMITY LIGHT INOP).   WHEN AIRCRAFT RETURNED TO PHX MAINTENANCE RE-TERMINATED CONNECTOR AT SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
